Inventiones mathematicae

, Volume 111, Issue 1, pp 69–76

Mixing automorphisms of compact groups and a theorem of Schlickewei

  • Klaus Schmidt
  • Tom Ward
Article

DOI: 10.1007/BF01231280

Cite this article as:
Schmidt, K. & Ward, T. Invent Math (1993) 111: 69. doi:10.1007/BF01231280

Summary

We prove that every mixing ℤd by automorphisms of a compact, connected, abelian group is mixing of all orders.

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Klaus Schmidt
    • 1
  • Tom Ward
    • 2
  1. 1.Mathematics InstituteUniversity of WarwickCoventryUK
  2. 2.Department of MathematicsOhio State UniversityColumbusUSA